Levaquin victims

Common Questions and Answers about Levaquin victims

levaquin

dbran4024, Before you began to feel all of this, were you given any antibiotic quinolone medication, such as Levaquin, Cipro, Floxin or any of the drugs listed on: http://www.geocities.com/quinolones/ If so, you may be another victim, such as myself. The symptoms of quinolones never end, and appear for years after taking even a few of the pills. I've learned a lot on another message board from other victims.
I went to a web site after all this happen and read a lot of stories from other victims. Their side effects were just like mine. Google levaquin victim stories. I am not trying to scare you that is the last thing I want. I just don't want you to keep taking antibiotics that are making you feel this way.
This new box warning via FDA is something i've been aware of for some time in patients using ciprofloxaxin, levaquin (levofloxacin), Moxifloxacin (Avelox), ofloxacin (floxin), gatifloxacin (tequin), and i'm glad it'll be highlighted on labeling, showing it's increasing incidence: risk of tendinitis and tendon rupture is further increased in those over age 60, in kidney, heart, and lung transplant recipients, and with use of concomitant steroid therapy.
Buschclub, Were you ever given a quinolone medication for your sinus infection, such a Levaquin, Cipro, Floxin or any of the ones listed on http://www.geocities.com/quinolones/ ? Please try to remember, even though it was 10 months ago. I was just given Levaquin one month ago and am experiencing horrendous things happening all over my body. I was also otherwise perfectly healthy! My body temp has changed to 99.5, now, and my blood pressure went up immediately following the pill.
All my symptoms got really bad after I took the 4, 500 mg of levaquin. I have not been the same since. I had my anxiety under control and this year after taking the levaquin it came back with a vengence. I have spoke with other people and have gone to a website that has victims and their symptoms. All match mine. I never tingled, prickled and itched like this before. My body aches. They are like relapses. My anxiety has been bad too. I am being treated for Restless Leg syndrome.
Ciprofloxacin, Avelox, Levaquin, norefloxacin, etc) cause, instead of choosing to diagnose each symptom individually?
It is a support group for victims of FQ ADR's. It has a message board with almost 14,000 messages from FQ victims and family members(click on the link to "Email Forum"). You will find that your symptoms are typical ADR's to FQ's. You can post a message with your history and I assure you that you will receive numerous, relevant responses. Also, click on the link to the article "Peripheral Neuropathy Associated with Flouroquinolones" by Dr. Jay S. Cohen, Assoc. Prof.
The next urologist did a prostate exam, but couldn't get anything on the slide at put me on levaquin 500mg for 4 weeks. With no real change, we gave up on that and he referred me to a Urologist at the University of Washington Medical center. He saw the inflammation did urine tests, and for latex allergy, and found no problems. The dermatologist did a patch test, and the only thing I came up positive for was potassium dichromate. I have since eliminated that from my diet. No difference.
Have any of you taken a prescription for Levaquin, Cipro, Trovan, Floxin or any antibiotic that has a 'flouroquinolone or quinolone in it? There are perhaps 20 of them out there, all of which may cause irreverisible damage, including Central Nervous Systems problems and deformed cartiledge. I was given Levaquin for pneumonia on Nov 28th, 2005. To this day I am suffering with aches and pains that seem to move from one part of my body to the other at random.
Your symptoms fit exactly with an intoxication by a quinolone antibiotic, like cipro, levaquin, avelox and others. But could be something else obviously. First of all you should check what antibiotics did you take, and then set a diagnosing procedure. An extremely high percentage of people that take quinolones develop reactions due to their toxicity, not due to personal conditions. Nearly all reactions have their onset days to months after completing the treatment.
Hi there, you mentioned that you suffer from upper respiratory infections, so I have to ask if you have ever been given any fluoroquinolone antibiotics (such as Cipro, Levaquin, Tequin, Avelox or Floxin) to treat them? These drugs can cause every single symptom that you listed; new side effects from fluoroquinolones can appear for months after a person has stopped taking them, and persist for years or even be permanent.
Over 1 month of levaquin and a couple of weeks of cipro. Since my last post there, I am still experiencing the slight discharge a couple of times throughout the day. I sometimes have frequent urination...though I drink a lot of water because if I don't urinate for a couple of hours the discharge is there. I also get the odd twinges, discomfort and feeling that something just isn't right. My urologist won't see me anymore..."there is nothing wrong with you urologically".
You have to check first what medicines you took up to 6 or 8 months prior to the onset of your symptoms in 2005. Above all rule out that you did not take any antibiotic like cipro, levaquin or those belonging to that family, drugs for inmunological disorders or other powerful prescription medicines. You have to be sure that you are not having a "delayed" reaction to such drugs, before looking for lyme or als.
I had to take a very high powered antibiotic (Levaquin) about a month ago and if I'd worried about what the medication insert said I could of suffered liver failure. What I avoided by taking the medication was pneumonia because the infection had to be dealt with immediately. We have to live as normal a life as possible with this disease and it's stressful enough having to deal with the virus and treatment. Can't sweat the small stuff. That was my point.
I can scrape of most of the stuff without much discomfort, but it always comes back. Prior to this occuring, I was diagnosed with a kidney infection. Was given levaquin IV, but had a bad reaction to it. Was place on Bactrim for 10 days. Was feeling better, then two days later developed a fever of 103. Went to my Dr. who re-diagnosed my illness as prostatitis. Put me on Cipro for 14 days. 5 days in to the course of Cipro, I was feeling great.
The flu, if not treated properly, can be fatal to some people. In fact, it is fatal to 1% of its victims. I personally wouldn’t seek alternative medicine for a possibly fatal disease, so I wouldn’t recommend it to you. It’s true, what your grandmother said, that chicken soup helps a cold. Chicken soup actually loosens phlegm in your head and lungs, and helps your body clear it out. It also helps activate the cilia in your nose and lungs.
off kilter, tight forehead, concentration issues, post nasal drip. antibiotics are just not cutting it. I've tried zithromax, levaquin, augmentum, and now on avalox.
I had a bladder infection about a month ago and was taking Levaquin. So I wanted to put back some good stuff and was told I could chew the pills. They don't taste too bad. Trying to stay away from dairy products at the moment. I checked with several doctor's offices and they all say that the doc doesn't do the tests at the same time because insurance companies pay them hardly anything when the procedures are combined.
MedHelp Health Answers